# SDR 95ZZZX2087

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Guard
- Part number: 206304001
- Condition: Cracked
- Location: Floatstep
- Component: 206303300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, THE MECHANIC NOTED THAT BOTH FORWARD FLOAT GUARDS WERE FOUND CRACKED.  THE CRACKS HAVE BEEN NOTED ONLY ON THE UPPER END OF THE GUARD WHERE THE GUARD ATTACHES TO THE FLIGHT STEP.  NEW YORK HELICOPTER BELIEVES THE CRACKS NOTED IN THE FORWARD FLOAT GUARDS ARE ATTRIBUTED TO THE FLEXING OF THE FLIGHT STEP WHEN THE PILOT AND COPILOTS ENTER THE AIRCRAFT.  REPLACED BOTH LT AND RT FLOAT GUARDS IAW AERONAUTICAL ACCESSORIES, INC., STC SH 132250.
